Misspecification in infinite-dimensional Bayesian statistics

B.J.K. Kleijn, A.W. van der Vaart

Research output: Contribution to JournalArticleAcademicpeer-review

482 Downloads (Pure)

Abstract

We consider the asymptotic behavior of posterior distributions if the model is misspecified. Given a prior distribution and a random sample from a distribution P
Original languageEnglish
Pages (from-to)837-877
Number of pages42
JournalAnnals of Statistics
Volume34
Issue number2
DOIs
Publication statusPublished - 2006

Bibliographical note

MR2283395

Fingerprint

Dive into the research topics of 'Misspecification in infinite-dimensional Bayesian statistics'. Together they form a unique fingerprint.

Cite this